# SDR SWIA2020012147947

- Difficulty date: December 22, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP UPPER SKIN PANELS 684AT AND 684BT ARE CHAFFED.        (C-CHECK)   RO:1/17/2020REMOVED AND INSTALLED 2 EA NEW PANELS 684AT AND 684BT. REF CRJ 200 SRM. / FABRICATED NEW PANELS P/N 601R14007-52 (684AT) AND 601R14007-54 (684BT) USING 2024-T3 .080" PO# T52274. REF BOMBARDIER DWG.
